During a transfusion of packed red blood cells, a client suddenly develops dyspnea, crackles in the lung bases, distended neck veins, and an increased blood pressure. The nurse should immediately:
✓ Correct Answer: Option C
These symptoms indicate circulatory overload, a non-allergic transfusion reaction. The immediate action is to stop the transfusion, elevate the head of the bed to ease breathing, and notify the provider for diuretics and other interventions.
📚 About This NCLEX-RN Exam Prep Practice Question
This 4-level NCLEX-RN Exam Prep question from the Physiological Integrity topic is part of BrainForge Quiz's free exam preparation library. Each question includes the correct answer and a detailed explanation to help you understand the underlying concept, not just memorize the answer.
How to use this page: Read the question above, consider all four options (A through D), then check the highlighted correct answer and explanation. For active timed practice, start a free NCLEX-RN Exam Prep practice test or use flashcards for spaced repetition review.